Journal article icon

Journal article

On the gradient set of Lipschitz maps

Abstract:
We prove that the essential range of the gradient of planar Lipschitz maps has a connected rank-one convex hull. As a corollary, in combination with the results in [7] we obtain a complete characterization of incompatible sets of gradients for planar maps in terms of rank-one convexity. © 2008 Walter de Gruyter Berlin · New York.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/CRELLE.2008.095

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
625
Issue:
625
Pages:
215-229
Publication date:
2008-12-01
DOI:
EISSN:
0075-4102
ISSN:
0075-4102
Source identifiers:
27347
Language:
English
Pubs id:
pubs:27347
UUID:
uuid:fe5fd5e5-ae13-4c2a-b4f8-5c3263988f57
Local pid:
pubs:27347
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP